Discrete translates in Lp(R)

Alexander Olevskii, Alexander Ulanovskii

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

We construct a Schwartz function φ such that for every exponentially small perturbation of integers Λ, the set of translates {φ(t-λ),λ∈Λ} spans the space Lp(ℝ) for every p>1.

Original languageEnglish
Pages (from-to)561-568
Number of pages8
JournalBulletin of the London Mathematical Society
Volume50
Issue number4
DOIs
StatePublished - Aug 2018

Funding

FundersFunder number
Israel Science Foundation

    Fingerprint

    Dive into the research topics of 'Discrete translates in Lp(R)'. Together they form a unique fingerprint.

    Cite this